# SDR MASA2016061712774

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 28,959 hours, 23,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT AT ROW 6 INOPERATIVE REF MAINTENANCE CTRL 426585, AML PG 327218, ITEM 1, DATED 6/12/2016.  R & R CEILING EMERGENCY LIGHT BULB IAW AMM 33-61-04.  OPS CHECK GOOD IAW 33-51-00, AML PAGE 327220, ITEM 3, DATED 06/15/16.
